Vol. 26, No. 2, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The second Cousin problem with bounded data

Edgar Lee Stout

Vol. 26 (1968), No. 2, 379–387
Abstract

Given a complex manifold M, an open covering 𝒱 ≡{V α}αA, and, for each α A a function fα holomorphic on V α such that for all α, α′∈ A, fαfα1 is a zero-free holomorphic function on V α V α, the associated second Cousin problem is the problem of showing the existence of a function F holomorphic on M such that for all α, Ffα1 is a zero free function holomorphic on V α. In the present paper we consider an analogous problem in the case that M is the open unit polycylinder UN = {(z1,,zN) CN : |z1| < 1,,|zN| < 1}, that the functions fα are required to be bounded and that the sought function F is also required to be bounded.

Mathematical Subject Classification
Primary: 32.20
Milestones
Received: 6 April 1967
Published: 1 August 1968
Authors
Edgar Lee Stout